# SDR QMLA2025092220097

- Difficulty date: September 22, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N223SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7953
- Aircraft time: 7,387 hours, 15,438 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Component: Tailboom, Urocop
- Component part number: 350A2307150002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 600 HOUR / 24 MONTH AIRFRAME INSPECTION, A CRACK WAS FOUND ON THE TAILBOOM SKIN (TAILBOOM P/N: 350A2307150002 S/N: TB7538) ON THE UPPER R/H CORNER OF THE BATTERY COMPARTMENT DOOR DOUBLER MEASURING 1.35" IN LENGTH AND STOPPING AT A RIVET HOLE. THIS CRACK IS LOCATED APPROXIMATELY AT F.S 7264MM AND W.L 1591MM. A REPAIR WAS PERFORMED IAW AIRBUS RDAS-EC130-53-2025-3096A. REFERENCE MG743 ON FILE AT CRS 2A6R933B FOR MORE DETAILS.
